Washington, 2014Heavy Snow and Winter Weather in Washington, December 27 to 28, 2014
December 27 to 28, 2014 · NWS OTX · 35 events in 6 counties and zones
A winter storm dropping down from the north brought heavy snow to Eastern Washington.
Every event with a place to put it; 30 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 35
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A winter storm dropping down from the north brought heavy snow to Eastern Washington.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before the first event at Dec 27, 4:21 AM PST, 1 hour 39 minutes earlier.
Area forecast discussion, Dec 27, 4:21 AM PST, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
421 AM PST SAT DEC 27 2014
.SYNOPSIS...
A vigorous low pressure system will produce widespread
accumulating snow today and tonight. The heaviest snow amounts
will likely occur over the Idaho Panhandle where amounts of 6 to
10 inches will be a good bet. Bitterly cold northeast winds will
develop by Monday morning. Temperatures will be well below average
most of next week as arctic high pressure settles over the Inland
Northwest.
&&
...HEAVY SNOW THIS AFTERNOON INTO SUNDAY MORNING FOR THE IDAHO
PANHANDLE AND PORTIONS OF EASTERN WASHINGTON FOLLOWED BY ARRIVAL
OF MUCH COLDER WEATHER MONDAY...
Today and Tonight: The majority of the heavy snow expected this
weekend will fall this afternoon into the early morning hours
Sunday. A compact low pressure system currently moving onto the
central British Columbia coast will track into northeastern
Washington this evening. The combination of warm/moist advection
and positive vorticity advection ahead of the low will produce the
heavy precipitation shield this afternoon and evening. As the low
migrates into western Montana after midnight, west/northwest
upslope flow into the central and southern Idaho Panhandle will
produce additional heavy snow showers for places like Lookout
Pass, Mullan, Clarkia, Winchester, and the northern Blues.
* Snow Amounts: Through early Sunday morning, look for 3 to 6
inches of accumulation for Spokane, Pullman, Deer Park and
Metaline Falls. Orographic enhancement should yield higher snow
amounts for Sandpoint, Coeur D'Alene, Plummer, and St Maries
with 5 to 8 inches...and similar amounts are probable for the
Camas Praire above 3000 feet. Post-frontal convective snow
showers will likely persist over Shoshone county into Sunday
morning contributing to the potential for 6 to 12 inches in
Wallace, Mullan, and Deary.
* Highlights: Snow amounts for the northern and central Idaho
Panhandle look to be solidly withing Winter Storm Warning
criteria (4 inches in 12hrs or 6 inches in 24hrs). The
north/south corridor from Colville to Spokane to Pullman looks
to be borderline for Warning Amounts with 3 to 5 inches. Spokane
county looks funny on the map surrounded by Winter Storm
Warnings, but I will leave it as is. Stronger winds this evening
over the Washington Palouse will contribute to the potential for
blowing and drifting, and the deeper colder air from Deer Park
northward may experience higher snow ratios and more spots over
the 4 inch threshold.
* Bust potential: A change from snow to rain may bust the forecast
for heavy snow in the Pullman area. The track of the surface low
will make a big difference on whether portions of southeast
Washington make it into the warm sector with this storm. The NAM
and GFS suggest that the rain/snow line will be very close this
evening. It could be the difference between 6 inches of heavy
snow in Pullman or 2 inches of snow followed by rain.
Sunday and Sunday Night: The upper low responsible for the snow
is forecast to shear out and quickly move southeastward into
central Montana and Wyoming on Sunday. The models prog the
potential for a ragged lingering deformation band of snow over the
Idaho Panhandle on Sunday, but it does not appear to produce much
more than an inch of additional accumulation for the lowlands.
Weak to moderate post frontal northwesterly flow should enhance
snow showers over the mountains of southern Shoshone county, the
Camas Prairie, and the Blue Mountains for an additional 1 to 3
inches of accumulation. /GKoch
Monday through Wednesday night: Models are in good agreement of a
cold arctic air mass dropping into the area on Monday. A 1055mb
surface high over central British Columbia and southern Alberta
will result in a tight north-northeast pressure gradient with
850mb winds increasing to 30-35 kts. Model soundings, MAV
guidance, and UW WRF-GFS winds suggest sustained winds of 15-25
mph with gusts of 35-40 mph across the Columbia Basin and Spokane
area...with stronger winds of 20-30 mph with gusts to 45 mph down
the Purcell Trench affecting Sandpoint and Coeur D'Alene. These
winds will likely lead to areas of blowing snow. The Okanogan
Valley will also see elevated winds as northerly wind channel down
the valley. These winds will combine with afternoon temperatures
mainly in the lower to mid 20s creating wind chill values between
5-15F. These wind chill values will drop further Monday night with
below 0F readings possible. The coldest night for low temperatures
will likely be Tuesday night as pressure gradients relax allowing
for strong radiational cooling. Although some passing mid and high
clouds from the north may keep temperatures from dropping to full
potential. Model guidance and past pattern experience with arctic
air masses and fresh snow cover leads to the potential for the
colder locations to drop to between 0 to -10F. These below zero
readings are most likely in the typical cold spots like Mazama,
Republic, Priest Lake, and Deer Park. The arctic air mass will
usher in much drier air with dry conditions over all the area by
Monday night. A few lingering snow showers are expected during the
day on Monday mainly near the Cascades and southeast Washington
before the drier air arrives.
Thursday through Friday...The 00z GFS and ECMWF models were
showing a bit more flattening of the offshore ridge during this
period with the potential for weak waves to drop down in northwest
flow compared to previous model runs. If these new solutions pan
out this would lead to a gradual increase in snow chances with
northwest flow most favoring the Cascade crest and Idaho
Panhandle. The best chances for the Cascades looks to hold off til
Friday...although given model changes during this period
confidence is not very high in the details. JW
&&
.AVIATION...
12Z TAFS: Snow will increase over the Idaho Panhandle and the
eastern third of Washington between 14z-18z. The heaviest snow
will likely fall in the 18z-03z time frame with accumulations of 3
to 5 inches expected for Spokane, Pullman, and Colville. Westerly
upslope should increase amounts at Coeur D'Alene and Sandpoint
into the 4 to 8 inch range. Ceilings during the afternoon and
early evening will likely be below 1000 feet during the heaviest
snow and visibilities below a mile. A well pronounced
precipitation shadow will yield little to no accumulation for
Wenatchee, Omak, and Moses Lake. /GLKoch
&&
.PRELIMINARY POINT TEMPS/POPS...
Spokane 32 27 31 18 21 6 / 100 70 40 30 20 0
Coeur d'Alene 31 27 31 18 20 5 / 100 100 60 20 10 0
Pullman 33 29 33 18 21 3 / 100 100 70 50 30 10
Lewiston 38 32 38 24 28 9 / 70 100 70 50 30 10
Colville 32 26 33 20 24 1 / 100 50 30 30 10 0
Sandpoint 30 27 32 19 21 2 / 100 100 60 20 10 10
Kellogg 30 26 30 15 17 -1 / 100 100 80 40 20 10
Moses Lake 34 27 32 23 29 12 / 30 10 10 30 20 0
Wenatchee 35 28 33 25 30 13 / 10 10 10 50 40 0
Omak 30 25 29 21 25 9 / 20 20 20 40 10 0
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...Winter Storm Warning until 4 PM PST Sunday for Central Panhandle
Mountains.
Winter Storm Warning from 10 AM this morning to 4 PM PST Sunday
for Lewis and Southern Nez Perce Counties.
Winter Storm Warning until 4 AM PST Sunday for Coeur d'Alene
Area-Idaho Palouse-Northern Panhandle.
WA...Winter Storm Warning from 10 AM this morning to 4 PM PST Sunday
for Northeast Blue Mountains.
Winter Storm Warning until 4 AM PST Sunday for Northeast
Mountains-Washington Palouse.
Winter Weather Advisory until 4 AM PST Sunday for East Slopes
Northern Cascades-Okanogan Highlands.
Winter Weather Advisory until 10 PM PST this evening for Spokane
Area.
&&Hazardous weather outlook, Dec 27, 5:51 AM PST, 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
551 AM PST SAT DEC 27 2014
IDZ001>004-026-027-WAZ031>038-041>044-281500-
NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE-
CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-
NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WENATCHEE AREA-
EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU-
551 AM PST SAT DEC 27 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...
NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL
WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND
SOUTHEAST WASHINGTON.
.DAY ONE...TODAY AND TONIGHT
A POTENT WINTER STORM WILL BRING MODERATE TO HEAVY SNOW TO THE
IDAHO PANHANDLE...THE CASCADE MOUNTAINS...AND THE EASTERN THIRD OF
WASHINGTON TODAY AND TONIGHT. TRAVEL WILL BECOME TREACHEROUS BY
LATE MORNING...AND WILL LIKELY DETERIORATE THIS AFTERNOON AND
EVENING.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
COLD NORTH WINDS WILL DEVELOP SUNDAY NIGHT INTO MONDAY AS A STRONG
ARCTIC FRONT MOVES INTO THE INLAND NORTHWEST. WINDS OF 15 TO 20
MPH WITH GUSTS TO 35 MPH WILL BE COMMON OVER CENTRAL AND EASTERN
WASHINGTON AND IN THE FAR NORTH IDAHO PANHANDLE. BY MONDAY
EVENING...MANY AREAS WILL EXPERIENCE WIND CHILLS OF ZERO TO 5
BELOW. THE WIND SHOULD SUBSIDE ON TUESDAY...BUT THE COLDER THAN
AVERAGE TEMPERATURES WILL LINGER THROUGH THE END OF THE WEEK.
Heavy Snow, Northeast Mountains
- When
- December 27, 6:00 AM PST to December 28, 5:00 AM PST
- Where
- Northeast Mountains forecast zone
- Reported by
- Social Media
- Coordinates
- 48.184, -117.511 (the zone’s center; the record gives no point)
A Facebook post noted 5.0 inches of snow at Newman Lake, WA.
Heavy Snow, Northeast Mountains
- When
- December 27, 6:00 AM PST to December 28, 5:00 AM PST
- Where
- Northeast Mountains forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 48.184, -117.511 (the zone’s center; the record gives no point)
CoCoRaHS reported 5.0 inches of snow 8 miles southeast of Northport, WA.
Heavy Snow, Northeast Mountains
- When
- December 27, 6:00 AM PST to December 28, 4:00 AM PST
- Where
- Northeast Mountains forecast zone
- Reported by
- Public
- Coordinates
- 48.184, -117.511 (the zone’s center; the record gives no point)
Mt Spokane Ski Area reported 18 inches of new snow.
Heavy Snow, Northeast Mountains
- When
- December 27, 6:00 AM PST to December 28, 4:00 AM PST
- Where
- Northeast Mountains forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 48.184, -117.511 (the zone’s center; the record gives no point)
A spotter at the US Customs Station 2 miles west/southwest of Malo, Washington reported 4.5 inches of new snow at 2045 feet elevation.
Winter Weather, Northeast Mountains
- When
- December 27, 6:00 AM PST to December 28, 4:00 AM PST
- Where
- Northeast Mountains forecast zone
- Reported by
- COOP Observer
- Coordinates
- 48.184, -117.511 (the zone’s center; the record gives no point)
A COOP observer reported 3 inches of snow in Colville, WA.
Heavy Snow, Northeast Mountains
- When
- December 27, 6:00 AM PST to December 28, 9:00 AM PST
- Where
- Northeast Mountains forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 48.184, -117.511 (the zone’s center; the record gives no point)
A spotter reported 6 inches of snow in south southwest Metaline Falls, WA.
Heavy Snow, Northeast Mountains
- When
- December 27, 7:00 AM PST to December 28, 5:00 AM PST
- Where
- Northeast Mountains forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 48.184, -117.511 (the zone’s center; the record gives no point)
CoCoRaHS reported 4.0 inches of snow 4 miles northeast of Deer Park, Washington.
Heavy Snow, Northeast Mountains
- When
- December 27, 7:00 AM PST to December 28, 4:00 AM PST
- Where
- Northeast Mountains forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 48.184, -117.511 (the zone’s center; the record gives no point)
CoCoRaHs reported 5.9 inches of snow 6 miles west of Newport, Washington.
Heavy Snow, East Slopes Northern Cascades
- When
- December 27, 7:00 AM PST to December 28, 4:00 AM PST
- Where
- East Slopes Northern Cascades forecast zone
- Reported by
- COOP Observer
Holden Village, WA reported 7.5 inches of snow.
Heavy Snow, Northeast Mountains
- When
- December 27, 7:00 AM PST to December 28, 4:00 AM PST
- Where
- Northeast Mountains forecast zone
- Reported by
- Social Media
- Coordinates
- 48.184, -117.511 (the zone’s center; the record gives no point)
A Facebook post reported between 3 and 4 inches at Deer Park, WA at 2300 feet elevation.
Heavy Snow, Northeast Mountains
- When
- December 27, 7:00 AM PST to December 28, 4:00 AM PST
- Where
- Northeast Mountains forecast zone
- Reported by
- Social Media
- Coordinates
- 48.184, -117.511 (the zone’s center; the record gives no point)
A Facebook post noted 4.0 inches of new snow at Elk, WA at 2400 feet elevation.
Heavy Snow, Wenatchee Area
- When
- December 27, 7:00 AM PST to December 28, 4:00 AM PST
- Where
- Wenatchee Area forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 47.802, -120.155 (the zone’s center; the record gives no point)
CoCoRaHS two miles west northwest of Wenatchee, WA reported 5.3 inches of snow.
Heavy Snow, Wenatchee Area
- When
- December 27, 7:00 AM PST to December 28, 6:00 PM PST
- Where
- Wenatchee Area forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 47.802, -120.155 (the zone’s center; the record gives no point)
CoCoRaHS five miles south of Wenatchee, WA reported 8.1 inches of snow.
Heavy Snow, Wenatchee Area
- When
- December 27, 7:00 AM PST to December 28, 4:00 AM PST
- Where
- Wenatchee Area forecast zone
- Reported by
- COOP Observer
- Coordinates
- 47.802, -120.155 (the zone’s center; the record gives no point)
COOP Observer at Wenatchee, WA experimental station reported 5.3 inches of snow.
Heavy Snow, East Slopes Northern Cascades
- When
- December 27, 7:00 AM PST to December 28, 4:00 AM PST
- Where
- East Slopes Northern Cascades forecast zone
- Reported by
- CoCoRaHS
CoCoRaHS two miles east northeast of Leavenworth, WA reported 4.3 inches of snow.
Heavy Snow, Northeast Blue Mountains
- When
- December 27, 7:00 AM PST to December 28, 6:00 PM PST
- Where
- Northeast Blue Mountains forecast zone
- Reported by
- COOP Observer
- Coordinates
- 46.312, -117.374 (the zone’s center; the record gives no point)
A COOP Observer 4 miles southwest of Anatone, WA reported 7.0 of snow.
Heavy Snow, Northeast Mountains
- When
- December 27, 7:00 AM PST to December 28, 4:00 AM PST
- Where
- Northeast Mountains forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 48.184, -117.511 (the zone’s center; the record gives no point)
A spotter reported 8 inches of snow 6 miles northeast of Elk, WA.
Heavy Snow, Northeast Mountains
- When
- December 27, 7:00 AM PST to December 28, 4:00 AM PST
- Where
- Northeast Mountains forecast zone
- Reported by
- Public
- Coordinates
- 48.184, -117.511 (the zone’s center; the record gives no point)
Public report of 6 inches of snow 14 miles northeast of Chewelah, WA.
Heavy Snow, Northeast Blue Mountains
- When
- December 27, 7:00 AM PST to December 28, 6:00 PM PST
- Where
- Northeast Blue Mountains forecast zone
- Reported by
- COOP Observer
- Coordinates
- 46.312, -117.374 (the zone’s center; the record gives no point)
A COOP Observer at Fields Spring State Park near Anatone, WA reported 7 inches of snow.
Heavy Snow, Northeast Mountains
- When
- December 27, 7:00 AM PST to December 28, 7:00 AM PST
- Where
- Northeast Mountains forecast zone
- Reported by
- COOP Observer
- Coordinates
- 48.184, -117.511 (the zone’s center; the record gives no point)
A COOP Observer reported 4.9 inches of snow at Northport, WA.
Winter Weather, Northeast Mountains
- When
- December 27, 7:00 AM PST to December 28, 4:00 AM PST
- Where
- Northeast Mountains forecast zone
- Reported by
- Social Media
- Coordinates
- 48.184, -117.511 (the zone’s center; the record gives no point)
A Facebook post noted 3.5 inches of snow at Deer Park, WA.
Heavy Snow, East Slopes Northern Cascades
- When
- December 27, 7:00 AM PST to December 28, 8:00 AM PST
- Where
- East Slopes Northern Cascades forecast zone
- Reported by
- COOP Observer
A COOP Observer reported 7.5 inches of snow at Holden Village, WA.
Winter Weather, East Slopes Northern Cascades
- When
- December 27, 7:00 AM PST to December 28, 8:00 AM PST
- Where
- East Slopes Northern Cascades forecast zone
- Reported by
- COOP Observer
A COOP Observer reported 3 inches of snow at Stehekin, WA.
Winter Weather, Northeast Mountains
- When
- December 27, 7:00 AM PST to December 28, 8:00 AM PST
- Where
- Northeast Mountains forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 48.184, -117.511 (the zone’s center; the record gives no point)
CoCoRaHS reported 3 inches of snow 2 miles west southwest of Deer Park, WA.
Heavy Snow, Northeast Mountains
- When
- December 27, 7:00 AM PST to December 28, 7:00 AM PST
- Where
- Northeast Mountains forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 48.184, -117.511 (the zone’s center; the record gives no point)
CoCoRaHS reported 3.5 inches of snow 6 miles northeast of Chattaroy, WA.
Winter Weather, Spokane Area
- When
- December 27, 8:00 AM PST to December 28, 4:00 AM PST
- Where
- Spokane Area forecast zone
- Reported by
- Social Media
- Coordinates
- 47.599, -117.911 (the zone’s center; the record gives no point)
A Facebook post noted 3 inches of snow at Liberty Lake, WA.
Winter Weather, Spokane Area
- When
- December 27, 8:00 AM PST to December 28, 4:00 AM PST
- Where
- Spokane Area forecast zone
- Reported by
- Social Media
- Coordinates
- 47.599, -117.911 (the zone’s center; the record gives no point)
A Facebook post noted 3 inches of snow at Mead, WA.
Winter Weather, East Slopes Northern Cascades
- When
- December 27, 8:00 AM PST to December 28, 1:00 AM PST
- Where
- East Slopes Northern Cascades forecast zone
- Reported by
- CoCoRaHS
CoCoRaHS 0.8 miles northwest of Plain, WA reported 4.2 inches of new snow.
Winter Weather, Spokane Area
- When
- December 27, 8:00 AM PST to 4:15 PM PST
- Where
- Spokane Area forecast zone
- Reported by
- Social Media
- Coordinates
- 47.599, -117.911 (the zone’s center; the record gives no point)
A Facebook post noted 3 inches of snow at Colbert, WA at 2200 feet MSL.
Winter Weather, Spokane Area
- When
- December 27, 8:00 AM PST to 4:15 PM PST
- Where
- Spokane Area forecast zone
- Reported by
- Social Media
- Coordinates
- 47.599, -117.911 (the zone’s center; the record gives no point)
A Facebook post noted 3 inches of snow 3 miles north of Spokane, WA.
Heavy Snow, Northeast Mountains
- When
- December 27, 8:00 AM PST to December 28, 4:00 AM PST
- Where
- Northeast Mountains forecast zone
- Reported by
- COOP Observer
- Coordinates
- 48.184, -117.511 (the zone’s center; the record gives no point)
A COOP Observer reported 4.8 inches of snow at Boundary Dam, WA.
Heavy Snow, Washington Palouse
- When
- December 27, 9:00 AM PST to December 28, 4:00 AM PST
- Where
- Washington Palouse forecast zone
- Reported by
- Social Media
- Coordinates
- 47.261, -117.463 (the zone’s center; the record gives no point)
A facebook post reported 4 inches of snow in Pullman, WA.
Heavy Snow, Washington Palouse
- When
- December 27, 9:00 AM PST to December 28, 4:00 AM PST
- Where
- Washington Palouse forecast zone
- Reported by
- Social Media
- Coordinates
- 47.261, -117.463 (the zone’s center; the record gives no point)
A Facebook post noted 4 inches of snow at Colfax, WA.
Winter Weather, Washington Palouse
- When
- December 27, 9:00 AM PST to December 28, 4:00 AM PST
- Where
- Washington Palouse forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 47.261, -117.463 (the zone’s center; the record gives no point)
A spotter reported 3 inches of snow southeast of Thornton, WA.
Heavy Snow, Washington Palouse
- When
- December 27, 10:00 AM PST to December 28, 4:00 AM PST
- Where
- Washington Palouse forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 47.261, -117.463 (the zone’s center; the record gives no point)
A spotter reported 4 inches of snow west/northwest of Garfield, WA.
- Heavy Snow
- Snowfall reaching the local warning threshold without the other hazards of a winter storm.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Frost and Freeze in Arizona, December 27, 2014$1.0 million · 1 event
- Tornadoes in Texas, December 27, 2014$115,000 · EF1 · 2 events
- Heavy Snow and Winter Weather in Idaho, December 27 to 28, 201454 events
- Winter Storm and Heavy Snow in Montana, December 27 to 28, 20142 injured · 8 events
- Tornado and Damaging Wind in Texas, December 27, 2014$25,000 · EF0 · 2 events
- High Wind in Wyoming, December 27 to 28, 201459 kt wind · 12 events
- Heavy Snow and Winter Weather in Oklahoma, December 27, 201410 events
- Heavy Snow in Montana, December 27 to 28, 20145 events
- Heavy Snow in Oregon, December 27 to 28, 20145 events
- Hail and Damaging Winds in Texas, December 27, 201453 kt wind · 5 events
- Flash Flooding and Heavy Rain in Alabama, December 27 to 28, 20144 events
- Heavy Snow in Idaho, December 27 to 28, 20143 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 546370, 546371, 546377, 546383, 547449, 547474, 546366, 546368, 546369, 546372, 546397, 546618, 546619, 546621, 546623, 546625, 547466, 547467, 547468, 547469, 547470, 547472, 547473, 547476, 547477, 546396, 546398, 546406, 547459, 547460, 547471, 546385, 547461, 547475, 546395.